Overdose "Vitaminami": symptoms, first aid
Vitamishki is a children's multivitamin preparation. It comes in the form gummy pastilles, which have a pleasant fruity-sweet taste. Thanks to this form of issue children are happy on this drug, and do not reject it, do not capricious. At the same time because of the pleasant taste, there is a high risk of overdose. The child can eat enriched lozenges and poison. This article discusses overdose "Vitaminami", its causes and symptoms and what to do in case of development of this condition, whether to consult a doctor for help?
The description of the drug
The drug "Vitamishki" is intended for children older than three years. It is available in packs of 30, 60 lozenges. Sold in pharmacies without a prescription. It is composed of the following active ingredients:
- fruit extract of sea buckthorn;
- vitamin C (ascorbic acid);
- vitamin E;
"Vitamishki" we need to give the child, after consultation with the pediatrician. Also doctor need to discuss the peculiarities of nutrition of the child while taking multivitamin preparations.
Multivitamin preparation "Vitamishki" is assigned in the following situations:
- During seasonal epidemics of influenza and SARS. Vitamins strengthen the immune system and help the body to resist viruses.
- Low immunity of the baby and his tendency to colds viral diseases.
- In the absence of natural vitamins in the diet. For example, in March in the sale is practically no fresh and healthy fruits.
- Avitaminosis or hypovitaminosis (lack of or inadequate intake of vitamins included in the "Vitamilk").
The drug "Vitamishki" contraindicated in the presence of individual intolerance or Allergy to its components.
On sale in pharmacies you can find a huge number of similar multivitamin complexes for kids. When they are used you need to carefully read the user manual, the rules of dispensing.
- "Supradin-candy." It is also available in the form of jelly sweets and is designed for toddlers older than three years.
- "Alphabet "Children's garden" is available in tablets. Its action is aimed at strengthening the immune system.
- "Multi-tabs Immune kids" is designed for kids from 3 to 12 years.
Causes of overdose
Parents who decided to give her baby "Vitamishki", you need to remember and understand that they are a drug, and not just sweet jellies and candy. Even if the baby will ask you to give him another year, don't go at it on occasion, as it can cause acute poisoning or allergies.
The poisoning such children's multivitamin complexes develops when uncontrolled use of drugs. The child may secretly from adults to eat an entire bag of vitamins.
"Vitamishki" or any other vitamin complexes and drugs should be kept out of reach of children. Talk with your child and explain to him the danger of self-medication.
Is it possible to overdose
According to the latest figures, the world was not yet a single case of acute poisoning "Vitaminami". But this does not mean that it is impossible. In case of overdose with vitamins C and E that are part of this multi-vitamin complex, can develop the following symptoms:
- nausea and vomiting;
- severe pain in the head, dizziness;
- the appearance of an itchy allergic rash on the surface of the skin, urticaria;
- noise in the ears;
In children prone to allergic reactions, or in the case of the use of a large number of "Vitamilk", may develop angioedema angioedema. Listed below are its symptoms:
- Fast onset of an allergic reaction. The first signs are starting to appear already a few minutes after hitting the allergen into the body.
- Severe swelling of lips, eyelids, cheeks, neck or the entire body.
- Barking cough, shortness of breath – these symptoms indicate the development of edema of the respiratory tract. In severe cases this swelling can lead to suffocation, asphyxia.
- Burning in the swollen area of the skin.
- In severe cases may develop swelling in the brain. The patient appear convulsions, disturbed consciousness.
What to do in case of poisoning "Vitaminami"
If you or your child is poisoned multivitamin complexes, "Vitaminami" or similar drugs, you need to immediately call an ambulance. Before arrival of doctors to place the call try to provide the poisoned person first aid.
To remove from the stomach the remnants of vitamins, need to drink several glasses of water and provoke vomiting. If the vomit has the remains of the jelly candies, "Vitamilk", repeat this rinsing needed again.
If signs of Allergy (hives or angioedema) need to take an antihistamine, e.g. loratadine, zodak, suprastin.
Remember that if your child is prone to allergies, in your homethe Cabinet must always be antiallergic antihistamines. Ask the pediatrician to pick up your kid "emergency" antiallergic medication and have it always at hand.
If signs of an Allergy no, give the child to drink sorbents. They neutralize the drunk and the drug will stop the strengthening of intoxication. Combining oral sorbents and antihistamines pointless. Sorbents are able to neutralize not only toxins but also drugs taken.
You can try to drink poisoned person with plain water. The liquid will reduce the severity of the intoxication process.
Doctors from the ambulance arrived at the scene of the call, will first assess the patient's condition. They will check vital signs: pulse, blood pressure, respiration and saturation.
If there are indications for hospitalization, doctors take the patient to the nearest toxicology or intensive care.
Light poisoning or mild allergic reactions do not require the room of a patient in the hospital. Doctors injected the patient antihistamines, and leave be treated at home. Subsequent therapy is assigned to the primary care physician or pediatrician.
The drug "Vitamishki" is a multivitamin complex, which are very fond of children. It comes in the form of gummy bears and has a nice sweet fruity taste. You can take it to kids from the age of three. In case of accidental consumption of large quantities of "Vitamilk" we should call an ambulance and wash the baby's stomach. Keep drug out of reach of the child place and remember not to exceed the dosage indicated in the instructions, it is dangerous.